Search the Community
Showing results for tags 'Talkwithdrawal'.
Found 1 result
MoonFlower posted a topic in Introductions and updatesHi everyone, To make a short story, I have been on Effexor for a very short period. I had to stop it because of invalidating side effects. 48h after the last pills I have developed new effects, including the fact that I cant see straight, it is very difficult for me to read, my eyes burn, sting and twitch because they are so dry. I also have a bunch of other problems that comes and go. As I have problem reading, I would like to know if anyone would want to talk maybe on skype about their experience. It is been 3 months since and my family and friends are getting tired of earring me complain about it and sometimes I am not even sure they believe me. I would also like to know if anyone have official documentation about those long term side effects. I have my own business and I am loosing a lot of money every month. I want to build a lawsuit but every doctor I have seen says it is IMPOSSIBLE that my new health condition is related with the use of Effexor. But I only took it for 5 days and was very sick on the day after I stopped and woke up with eyes issues 48h hours after the last pill. Everything I have built in my life has crumble within 1 week! I went to see an eye doctor and I have nothing else then chronic dry eyes witch could explain partly my bad sight but there is no cure for that.